MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS COOLING KIT

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS COOLING KIT
Catalog Number 317-09-02
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was confirmed.The root cause of the reported issue could not be identified.Capa # 9743815 has been opened for this failure.Refer to the capa for further action.Visual evaluation of the returned sample noted one opened] large arctic gel pad kit present with original packaging label.Visual inspection noted the following: * no obvious visible defects such as cuts or tears in the foam.* no visible chips or deformities at the ends of all connectors.* tubing for all the pads noted no kinks present.* the hydrogel layer had peeled from the right thigh pad with the liner bundled on top.The hydrogel layer of the right chest pad peeled from the edge when the liner was pulled by the pull tab.Hydrogel was intact with pad and not separated for all other pads.* no crushed dimples or signs of overlamination in the pads.The sample does not meet specifications which states "after laminating the pad (before of the operation of silhouette cut of the pad), peel off the protector that covers the hydrogel, verify that the hydrogel is not peeling off with the protector, the hydrogel must be attached to the laminating film (perform this activity, peeling the protector prior to the sealing area of the pad)." the labeling is found to be adequate.A review of the device history record and manufacturing controls did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.Initial reporter name: (b)(6).H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the arctic gel pad hydrogel peeled off the pad with the liner and was not able to be used.Had to open new pads to treat the patient.Pad coverage was not appropriate with gel peeling off.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS COOLING KIT
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23301116
Report Number1018233-2025-09190
Device Sequence Number13268968
Product Code DWJ
UDI-Device Identifier00801741080104
UDI-Public(01)00801741080104(11)240809(17)260531(10)NGJT0995
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number317-09-02
Device Lot NumberNGJT0995
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown